# SDR 2005FA0000007

- Difficulty date: January 14, 2005
- Submitted: January 14, 2005
- Operation: General aviation
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,021 hours, 20,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517662
- Condition: Gouged
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT STA 950 BULKHEAD GOUGED.
